Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Abdominal pains on eating, lying on left side, had appendix removed. What could be the cause?

About a week ago, I went into the Er , and they said I had an execution, now the infection had nothing to do with my sharp pains. In jan, I had my appendix removed, so the pains on my left side couldn t of been that. Now, my pains feel worse, and it s only when I eat, and when I lay down. It s on my left side. I used the restroom just fine, but could I be backed up?
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist, Surgical 's  Response
I am unable to understand you question properly but what I can gather is that you have had an appendectomy in Jan and now you are having left sided abdominal pains.

First of all, the appendix is on the right side, so your pain cannot be explained because of the surgery. I would be able to answer your question better, if you let me know your age and whether you are having any bowel or bladder disturbances.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor